# SDR WX0A2016051673154

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 616,770 hours, 30,837 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335113
- Part serial: 9055241
- Condition: Failed
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AUTOTHROTTLES, AUTOPILOT, FLIGHT DIRECTOR & FMA'S FAILED.  FLIGHT RETURNED & PRIOR TO LANDING ALL SYSTEMS RETURNED TO NORMAL.  WO 299267 TO R & R NR 1 & 2 VERTICAL GYROS IAW AMM 34-23-01.  PERFORMED RTS IAW AMM 22-01-05.  TEST IS GO.
